Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 29, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 10:13 PM CDT for Limestone County, Madison County, Alabama. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 7, 2006, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
- Emergency
- Tornado emergency
Counties Limestone County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 65 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:24 PM CDT | TORNADO | 2 Se Belle Mina, AL | REPORTED ON THE GROUND NEAR THE GREENBRIAR EXIT ALONG INTERSTATE 565. ANOTHER REPORT JUST WEST OF THE HUNTSVILLE AIRPORT. |
| Apr 7, 10:32 PM CDT | HAIL 2 | Huntsville, AL | WEATHER OBSERVER AT THE HUNTSVILLE AIRPORT REPORTED 2 INCH HAIL. |
| Apr 7, 10:32 PM CDT | HAIL 2 | Huntsville, AL | EMERGENCY MANAGEMENT OFFICIALS REPORTED 2 INCH HAIL ON AIRPORT ROAD IN SOUTH HUNTSVILLE. |
| Apr 7, 10:32 PM CDT | HAIL 2 | Madison, AL | FROM THE KHSV ASOS. |
| Apr 7, 10:36 PM CDT | TORNADO | Madison, AL | REPORT FROM HSV AIRPORT PUBLIC SAFETY. TORNADO ON THE GROUND HEADED E TOWARD REDSTONE ARSENAL. |
| Apr 7, 10:40 PM CDT | HAIL 1 | Huntsville, AL | QUARTER SIZE HAIL REPORTED AT THE CORNER OF DRAKE AND PATTON ON THE EAST SIDE OF REDSTONE ARSENAL. |
| Apr 7, 10:43 PM CDT | TORNADO | Huntsville, AL | TORNADO ON THE GROUND NEAR THE MUNICIPAL GOLF COURSE...WEST OF AIRPORT ROAD AT MEMORIAL PKWY. |
| Apr 7, 10:53 PM CDT | HAIL 1.5 | Hampton Cove, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 080316
TORHUN
ALC083-089-080400-
/O.NEW.KHUN.TO.W.0029.060408T0313Z-060408T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1013 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEAST LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA
SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA
* UNTIL 1100 PM CDT
* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A DANGEROUS AND POTENTIALLY LARGE TORNADO BETWEEN NEEL
AND HARTSELLE...MOVING NORTHEAST AT 35 MPH.
AT 1010 PM...DECATUR EMERGENCY MANAGEMENT REPORTED BASEBALL SIZE
HAIL ON THE BELTLINE IN DECATUR. A TORNADO WAS REPORTED ON THE
GROUND JUST WEST OF HARTSELLE. THIS IS A LIFE THREATENING SITUATION
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
BELLE MINA.
TRIANA.
HUNTSVILLE INTERNATIONAL AIRPORT.
REDSTONE ARSENAL.
HUNTSVILLE.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
3460 8670 3456 8677 3459 8690 3464 8699
3465 8699 3478 8656
$$
CBD3 follow-up statements
000
WWUS54 KHUN 080334
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CDT FRI APR 7 2006
ALC083-089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
LIMESTONE AL-MADISON AL-
1031 PM CDT FRI APR 7 2006
...A TORNADO EMERGENCY IS EFFECT UNTIL 1100 PM CDT FOR SOUTHERN
MADISON AND SOUTHEAST LIMESTONE COUNTIES...
AT 1020 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO JUST
WEST OF THE HUNTSVILLE INTERNATIONAL AIRPORT...MOVING EAST NORTHEAST
AT 35 MPH. RADAR SHOWS INTENSE ROTATION WITH THE POTENTIAL FOR A
LARGE TORNADO WITH THIS STORM. TWO INCH HAIL HAS ALREADY BEEN
REPORTED WITH THIS STORM. SPOTTERS ALONG COUNTY LINE ROAD NEAR THE
AIRPORT REPORT A LOUD ROARING SOUND.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUNTSVILLE.
MOORESVILLE.
TRIANA.
MADISON.
REDSTONE ARSENAL.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
3460 8670 3456 8677 3459 8690 3464 8699
3465 8699 3478 8656
$$
CBD000
WWUS54 KHUN 080339
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1037 PM CDT FRI APR 7 2006
ALC083-080347-
/O.CAN.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
LIMESTONE AL-
1037 PM CDT FRI APR 7 2006
...THE TORNADO WARNING FOR LIMESTONE COUNTY HAS BEEN CANCELLED...
LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
3460 8670 3456 8677 3459 8690 3457 8678
3465 8680 3478 8656
$$
ALC089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
MADISON AL-
1037 PM CDT FRI APR 7 2006
...A TORNADO EMERGENCY REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN
MADISON COUNTY...
AT 1030 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO EAST OF
THE HUNTSVILLE INTERNATIONAL AIRPORT MOVING TOWARD REDSTONE ARSENAL.
MOVEMENT WAS EAST NORTHEAST AT 35 MPH. TWO INCH HAIL HAS ALREADY
BEEN REPORTED WITH THIS STORM. NUMEROUS SPOTTERS HAVE REPORTED A
LOUD ROARING SOUND INDICATIVE OF A SIGNIFICANT TORNADO.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
REDSTONE ARSENAL.
HUNTSVILLE.
HADEN.
HAMPTON COVE.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
3460 8670 3456 8677 3459 8690 3457 8678
3465 8680 3478 8656
$$
CBD000
WWUS54 KHUN 080346
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1045 PM CDT FRI APR 7 2006
ALC089-080400-
/O.CON.KHUN.TO.W.0029.000000T0000Z-060408T0400Z/
MADISON AL-
1045 PM CDT FRI APR 7 2006
...A TORNADO EMERGENCY REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MADISON COUNTY...
AT 1040 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
AIRPORT ROAD AND MEMORIAL PARKWAY....MOVING EAST AT 35 MPH.
NUMEROUS REPORTS OF GOLFBALL TO TWO INCH HAIL HAVE BEEN RECEIVED
WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HAMPTON COVE.
BIG COVE.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
LAT...LON 3461 8641 3458 8652 3460 8660 3456 8663
3460 8670 3456 8677 3459 8690 3457 8678
3465 8680 3478 8656
$$
CBDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 7:41 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 7, 7:41 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 741 PM CDT FRI APR 7 2006 .RADAR UPDATE... ...SUPERCELL ALONG TN/AL LINE... GETTING MORE REPORTS OF POSSIBLE TORNADO DAMAGE ALONG THE PATH OF THIS STORM. IT IS STILL EXHIBITING A DECENT FRONT INFLOW NOTCH AND WER FROM KHTX. FROM THE MORE DISTANT KGWX RADAR...A RIN/BOW ECHO INDICATING DAMAGING WINDS. THIS CELL REMAINS DANGEROUS AND WILL CONTINUE TRACKING ENE THROUGH LINCOLN INTO MOORE/FRANKLIN COUNTY TN. JUST IN...TENNIS BALL HAIL JUST N OF TONEY IN NORTHERN MADISON COUNTY WITH THIS CELL. && KULA
Hazardous weather outlook, Apr 7, 10:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1007 PM CDT FRI APR 7 2006 ALZ001>010-016-TNZ076-096-097-081000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1007 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A TORNADO WATCH IS IN EFFECT UNTIL 4 AM CDT FOR ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS THE ATMOSPHERE WILL CONTINUE TO SAG SLOWLY SOUTHEAST ACROSS NORTHERN ALABAMA THROUGH THE REST OF THE NIGHT. SUPERCELL THUNDERSTORMS WILL CONTINUE ALONG THE LEADING EDGE OF THIS LINE. THESE STORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG TORNADOES. THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS TOWARDS DAYBREAK. THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...FLASH FLOODING IS AN INCREASING THREAT ACROSS THE TENNESSEE VALLEY...AS THUNDERSTORMS CONTINUE TO DEVELOP AND TRACK OVER THE SAME AREAS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR MUCH OF THE AREA. REFER TO THE WARNING STATEMENTS FOR FURTHER INFORMATION. THIS IS A DANGEROUS WEATHER SITUATION. STAY TUNED FOR FURTHER WARNINGS...WATCHES...AND STATEMENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS ONGOING...AND IS LIKELY TO CONTINUE INTO THE OVERNIGHT HOURS. KTW/BCC
In the hours before
Local storm report, Apr 7, 9:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
948 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL MADISON 34.70N 86.75W
04/07/2006 M0.75 INCH MADISON AL STORM CHASER
ALONG SLAUGHTER ROAD NEAR HUNTSVILLE/MADISON CITY LIMITS.
&&
BCC/DLLocal storm report, Apr 7, 9:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 5 S RUSSELLVILLE 34.43N 87.73W
04/07/2006 M1.00 INCH FRANKLIN AL LAW ENFORCEMENT
&&
BCC/DLSpecial weather statement, Apr 7, 9:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 955 PM CDT FRI APR 7 2006 ALZ008>010-016-080500- CULLMAN-DE KALB-JACKSON-MARSHALL- 955 PM CDT FRI APR 7 2006 ...SEVERE WEATHER STILL EXPECTED TO IMPACT PORTIONS OF NORTHEAST ALABAMA TONIGHT... AT 954 PM CDT...DOPPLER RADAR WAS TRACKING NUMEROUS SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHERN ALABAMA...MAINLY WEST OF THE HUNTSVILLE METRO AREA. SEVERE THUNDERSTORMS...SOME OF WHICH HAVE REPORTEDLY PRODUCED TORNADOES...EXTEND ALONG A LINE FROM PHIL CAMPBELL TO HUNTSVILLE TO WINCHESTER TENNESSEE. WHILE CULLMAN COUNTY AND PORTIONS OF NORTHEAST ALABAMA HAVE NOT YET EVEN SEEN RAINFALL...THIS BAND OF THUNDERSTORMS IS SLOWLY INCHING EASTWARD...AND SEVERE THUNDERSTORMS ARE LIKELY TO IMPACT THE AREA AFTER MIDNIGHT. FOR THIS REASON...A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FOR ALL OF NORTHERN ALABAMA. DO NOT TAKE THIS SITUATION LIGHTLY...THESE STORMS HAVE A HISTORY OF PRODUCING TORNADOES AND HAIL TO THE SIZE OF GOLF BALLS AND TENNIS BALLS. IF YOU HAVE NOT ALREADY DONE SO...REVIEW YOUR PLANS...AND PREPARE NOW FOR THE POSSIBILITY OF DESTRUCTIVE WEATHER IMPACTING YOUR LOCATION. REPEATING...A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FOR CULLMAN...DEKALB...JACKSON...AND MARSHALL COUNTIES. 27
Local storm report, Apr 7, 10:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1003 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 5 NE MOULTON 34.53N 87.23W
04/07/2006 M1.00 INCH LAWRENCE AL AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL REPORTED.
&&
BCC/DLLocal storm report, Apr 7, 10:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1007 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL 3 E PHIL CAMPBELL 34.35N 87.65W
04/07/2006 M1.75 INCH FRANKLIN AL AMATEUR RADIO
&&
BCC/DLLocal storm report, Apr 7, 10:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1009 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL TRINITY 34.61N 87.09W
04/07/2006 M1.75 INCH MORGAN AL AMATEUR RADIO
&&
BCC/DLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:03 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 22 min |
| Apr 7, 7:15 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 4 hr |
| Apr 7, 7:21 PM CDT | Tornado Warning | HUN | Madison | 39 min |
| Apr 7, 7:28 PM CDT | Tornado Warning | HUN | Limestone | 17 min |
| Apr 7, 7:46 PM CDT | Tornado Warning | HUN | Franklin | 44 min |
| Apr 7, 7:55 PM CDT | Tornado Warning | HUN | Madison | 20 min |
| Apr 7, 7:59 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence | 31 min |
| Apr 7, 8:07 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 38 min |
| Apr 7, 8:13 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Apr 7, 8:26 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 49 min |
| Apr 7, 8:40 PM CDT | Tornado Warning | HUN | Lawrence | 35 min |
| Apr 7, 8:55 PM CDT | Tornado Warning | HUN | Franklin | 50 min |
| Apr 7, 8:57 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 18 min |
| Apr 7, 9:08 PM CDT | Tornado Warning | HUN | Limestone | 37 min |
| Apr 7, 9:13 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 32 min |
| Apr 7, 9:16 PM CDT | Tornado Warning | HUN | Lawrence | 44 min |
| Apr 7, 9:29 PM CDT | Tornado Warning | HUN | Madison | 31 min |
| Apr 7, 9:35 PM CDT | Flash Flood Warning | HUN | Franklin, Lawrence, Limestone, Morgan | 3 hr |
| Apr 7, 9:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 29 min |
| Apr 7, 9:52 PM CDT | Tornado Warning | HUN | Franklin | 23 min |
| Apr 7, 9:54 PM CDT | Tornado Warning | HUN | Morgan | 36 min |
| Apr 7, 10:00 PM CDT | Flash Flood Warning | HUN | Jackson, Madison | 3 hr |
| Apr 7, 10:01 PM CDT | Tornado Warning | HUN | Lawrence | 44 min |
| Apr 7, 10:26 PM CDT | Tornado Warning | HUN | Morgan | 34 min |
| Apr 7, 10:36 PM CDT | Tornado Warning | HUN | Cullman | 24 min |
| Apr 7, 10:48 PM CDT | Tornado Warning | HUN | Morgan | 30 min |
| Apr 7, 10:56 PM CDT | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Apr 7, 11:04 PM CDT | Tornado Warning | HUN | Marshall | 26 min |
| Apr 7, 11:26 PM CDT | Tornado Warning | HUN | Cullman | 49 min |
| Apr 7, 11:27 PM CDT | Tornado Warning | HUN | Marshall | 21 min |
| Apr 7, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 7, 11:51 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 39 min |
| Apr 7, 11:59 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 16 min |
| Apr 8, 12:04 AM CDT | Tornado Warning | HUN | DeKalb | 19 min |
| Apr 8, 12:09 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 19 min |
| Apr 8, 12:15 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Marshall | 3 hr |
| Apr 8, 12:41 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 20 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.